Existence of Universal Connections II

Narasimhan, M. S. ; Ramanan, S. (1963) Existence of Universal Connections II American Journal of Mathematics, 85 (2). pp. 223-231. ISSN 0002-9327

PDF - Publisher Version

Official URL: http://www.jstor.org/pss/2373211


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to John Hopkins University Press.
ID Code:44930
Deposited On:23 Jun 2011 11:30
Last Modified:18 May 2016 01:23

Repository Staff Only: item control page